# SDR FDEA200902050465

- Difficulty date: February 5, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 59,147 hours, 19,085 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Misrepaired
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RT WING SLAT NR 7 SKIN BETWEEN STA OSS 404.80 AND OSS 427.85 MISREPAIRED.  REPAIRED IAW SRM 57-43-01, REPAIR 1, MAJOR REPAIR, CATEGORY "A".
